<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-813.rss">
<title>Volume 11, Issue 1 (2015) | Journal of Mathematics and Statistics</title>
<description>Volume 11, Issue 1 (2015) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/813</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2015.1.6"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2015.7.15"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2015.16.20"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2015.21.28"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2015.1.6">
    <title><![CDATA[Bivariate Poisson-Lindley Distribution with Application]]></title>
    <link>https://thescipub.com/jmss/jmssp.2015.1.6</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 12 March 2015; <a href="https://thescipub.com/jmss/jmssp.2015.1.6">doi:10.3844/jmssp.2015.1.6</a></p>This study applies a Bivariate Poisson-Lindley (BPL) distribution for modeling dependent and over-dispersed count data. The advantage of using this form of BPL distribution is that the correlation coe...]]></content:encoded>
    <dc:title><![CDATA[Bivariate Poisson-Lindley Distribution with Application]]></dc:title><dc:creator>Hossein  Zamani</dc:creator><dc:creator>Pouya  Faroughi</dc:creator><dc:creator>Noriszura  Ismail</dc:creator><dc:identifier>doi:10.3844/jmssp.2015.1.6</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2015-03-12; | doi:10.3844/jmssp.2015.1.6</dc:source>
    <dc:date>2015-03-12</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2015.1.6</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2015.1.6</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2015.7.15">
    <title><![CDATA[Probabilistic Estimates of the Largest Strictly Convex Singular Values of Pregaussian Random Matrices]]></title>
    <link>https://thescipub.com/jmss/jmssp.2015.7.15</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 6 May 2015; <a href="https://thescipub.com/jmss/jmssp.2015.7.15">doi:10.3844/jmssp.2015.7.15</a></p>In this study, the p-singular values of random matrices with Gaussian entries defined in terms of the lp-p-norm for p>1, as is studied. Mainly, using analytical techniques, we show the probabilistic e...]]></content:encoded>
    <dc:title><![CDATA[Probabilistic Estimates of the Largest Strictly Convex Singular Values of Pregaussian Random Matrices]]></dc:title><dc:creator>Yang  Liu</dc:creator><dc:identifier>doi:10.3844/jmssp.2015.7.15</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2015-05-06; | doi:10.3844/jmssp.2015.7.15</dc:source>
    <dc:date>2015-05-06</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2015.7.15</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2015.7.15</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2015.16.20">
    <title><![CDATA[New Research Perspectives on Thermostatted Kinetic Models]]></title>
    <link>https://thescipub.com/jmss/jmssp.2015.16.20</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 9 June 2015; <a href="https://thescipub.com/jmss/jmssp.2015.16.20">doi:10.3844/jmssp.2015.16.20</a></p>This paper presents the new research directions that can be followed in the modeling of complex living systems by means of the tools of the thermostatted kinetic theory. The main aim is to invite the ...]]></content:encoded>
    <dc:title><![CDATA[New Research Perspectives on Thermostatted Kinetic Models]]></dc:title><dc:creator>Carlo  Bianca</dc:creator><dc:identifier>doi:10.3844/jmssp.2015.16.20</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2015-06-09; | doi:10.3844/jmssp.2015.16.20</dc:source>
    <dc:date>2015-06-09</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2015.16.20</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2015.16.20</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2015.21.28">
    <title><![CDATA[Economic Order Quantity with Linearly Time Dependent Demand Rate and Shortages]]></title>
    <link>https://thescipub.com/jmss/jmssp.2015.21.28</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 26 June 2015; <a href="https://thescipub.com/jmss/jmssp.2015.21.28">doi:10.3844/jmssp.2015.21.28</a></p>This paper presents an inventory model with linearly time dependent rate and shortages under trade credits. We show that the total cost per unit is convex function of time. Some properties have also b...]]></content:encoded>
    <dc:title><![CDATA[Economic Order Quantity with Linearly Time Dependent Demand Rate and Shortages]]></dc:title><dc:creator>R. P. Tripathi</dc:creator><dc:creator>D.  Singh</dc:creator><dc:creator>Tushita  Mishra</dc:creator><dc:identifier>doi:10.3844/jmssp.2015.21.28</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2015-06-26; | doi:10.3844/jmssp.2015.21.28</dc:source>
    <dc:date>2015-06-26</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2015.21.28</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2015.21.28</prism:url>
    </item></rdf:RDF>